Drug interactions between Lipitor and MegaKrill
|MegaKrill (omega-3 polyunsaturated fatty acids)|
Interactions between your drugs
- Lipitor is in the drug class statins.
- Lipitor is used to treat the following conditions:
- High Cholesterol
- High Cholesterol, Familial Heterozygous
- High Cholesterol, Familial Homozygous
- Hyperlipoproteinemia Type IIa, Elevated LDL
- Hyperlipoproteinemia Type IIb, Elevated LDL VLDL
- Hyperlipoproteinemia Type III, Elevated beta-VLDL IDL
- Hyperlipoproteinemia Type IV, Elevated VLDL
- Prevention of Cardiovascular Disease
- MegaKrill is a member of the drug class nutraceutical products.
- MegaKrill is used to treat the following conditions:
Drug and food interactions
Applies to: Lipitor (atorvastatin)
Grapefruit juice can increase the blood levels of atorvastatin. This can increase the risk of side effects such as liver damage and a rare but serious condition called rhabdomyolysis that involves the breakdown of skeletal muscle tissue. In some cases, rhabdomyolysis can cause kidney damage and even death. You should limit your consumption of grapefruit juice to no more than 1 quart per day during treatment with atorvastatin. Let your doctor know immediately if you have unexplained muscle pain, tenderness, or weakness during treatment, especially if these symptoms are accompanied by fever or dark colored urine. You should also seek immediate medical attention if you develop fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, dark colored urine, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.